Character sheaves on certain spherical varieties

Xuhua He

Representation Theory mathscidoc:1912.43228

Advances in Mathematics, 217, (3), 1154-1191, 2008.2
We study a class of perverse sheaves on some spherical varieties which include the strata of the De ConciniProcesi completion of a symmetric variety. This is a generalization of the theory of (parabolic) character sheaves.
No keywords uploaded!
[ Download ] [ 2019-12-21 11:30:47 uploaded by Xuhua_He ] [ 274 downloads ] [ 0 comments ]
@inproceedings{xuhua2008character,
  title={Character sheaves on certain spherical varieties},
  author={Xuhua He},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221113047604001788},
  booktitle={Advances in Mathematics},
  volume={217},
  number={3},
  pages={1154-1191},
  year={2008},
}
Xuhua He. Character sheaves on certain spherical varieties. 2008. Vol. 217. In Advances in Mathematics. pp.1154-1191. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221113047604001788.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved